# SDR LX52004F00000

- Difficulty date: May 6, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N761LL
- Make and model: Skrsky S76B
- Aircraft serial: 760379
- Engine: Pwa PT6*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 0711311820
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC SYS RETURN FILTER BYPASS INDICATOR WAS FOUND EXTENDED (POPPED) ON PREFLIGHT CHECK.  WHEN WE REMOVED THE FILTER TO CHANGE IT, A SMALL PIN WAS FOUND IN THE FILTER BOWL.  UPON FURTHER INVESTIGATION, A HOLE WAS FOUND ON THE SIDE OF THE BYPASS INDICATOR.  WE INSPECTED A NEW BYPASS INDICATOR AND DETERMINED THE PIN THAT WAS FOUND IN THE FILTER BOWL SHOULD BE INSTALLED IN THE HOLE IN THE SIDE OF THE INDICATOR.  RECOMMEND STAKING THE PIN AFTER IT IS INSTALLED IN THE SIDE OF THE INDICATOR.
